MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REFURBISHED, SITE~RITE VISION II TOWER; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS REFURBISHED, SITE~RITE VISION II TOWER; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770177R
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned to the manufacturer for evaluation, as the device is being retained by the reporting facility.A lot history review (lhr) review is not possible, as the device is manufactured using a unique serial number and not by lot number.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.Customer declined returning equipment for evaluation.
 
Event or Problem Description
Sales rep reported: the system shuts down multiple times per picc placement.

Brand Name
REFURBISHED, SITE~RITE VISION II TOWER
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8494117
Report Number3006260740-2019-00817
Device Sequence Number1253502
Product Code IYN
UDI-Device Identifier00801741125362
UDI-Public(01)00801741125362
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K132942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770177R
Device Catalogue Number9770177R
Device Lot NumberN/A
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1